MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1

SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1
Model Number 900-7842
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No physical samples were returned to sol-millennium for evaluation; therefore, the investigation was conducted based on review of the provided images, batch record review, archived sample analysis, and risk assessment activities.Due to the absence of returned samples, it was not possible to conclusively determine the nature or exact origin of the reported foreign matter.In addition, based on the available photographs, it could not be determined with certainty whether the observed contamination was located externally on the syringe or within the administration area.All retained samples evaluated from the affected lot were found compliant with applicable product specification requirements, and the reported issue could not be reproduced under controlled assessment conditions.Enhanced training was also provided to operators and final inspectors, with strict adherence to hygiene practices reinforced to help prevent recurrence of foreign matter defects.As a precautionary measure, considering that the possibility of foreign matter being present within the administration area could not be excluded, the event was determined to be reportable and an mdr was submitted to fda.
 
Event or Problem Description
Customer reported that they received the product with a foreign matter encased in the package.

Brand Name
HENRY SCHEIN
Common Device Name
HENRY SCHEIN 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key25298861
Report Number3014312726-2026-00034
Device Sequence Number18471331
Product Code FMF
UDI-Device Identifier00304040017203
UDI-Public(01)00304040017203(10)02311023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-7842
Device Lot Number02310126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown